I have had back problems since my 20s, im in my 40s now,,, 2 years ago i finally found a good dr. who understood for the most part how much pain ive been in,, he put me on some strong pain meds and just recently burnt 4 nerves on my lft side of my lower back and is gonna this week do 4 more on the rght side. my ? is why do i seem to be having more pain attacks in my lower back? I honestly dont get it,, im on fetynal 75 mgs every 72 hours and oxycodone 3 xs a day,, but the pain gets so bad still it makes me disabling.
I do have a xtra vertabrae, and a extra piece of bone growing in my lower back on top of arthritis.
I dont know if i need my meds stronger or what is going on,,, my dr sd burning the nerves and with the pain meds it should help alleviate most of the pain... for the most part it does,,, BUT when the pain suddenly comes on w/out warning i wanna just die,,, i get sick, i can barely walk,,, and it just seems like when he burnt the 4 nerves it did absouletly nothing. any suggestions? also i have been on pain meds for 2 years,,, how will they take me off,,, im afraid of withdrawls.
can someone help me answer thease ?s,,, I would greatly appreciate any comments, suggestions,,, but pls no badgering about the fetynal patch,,, I already know im addicted , hell who wouldnt be after 2 years of being on them and pain meds. thats why i wonder whats gonna happen when they take me off the meds.
thanks, KIMMYO